EconPapers    
Economics at your fingertips  
 

On Means Which are Quasi-Arithmetic and of the Beckenbach–Gini Type

Janusz Matkowski ()
Additional contact information
Janusz Matkowski: University of Zielona Góra

Chapter Chapter 37 in Functional Equations in Mathematical Analysis, 2011, pp 583-597 from Springer

Abstract: Abstract The class of quasi-arithmetic means and the class of Beckenbach–Gini means are essentially different. The problem of characterization of the means which belong to both classes leads to a composite functional equation for two unknown functions. We solve this functional equation assuming that a generator of quasi-arithmetic mean is once continuously differentiable.

Keywords: Quasi-arithmetic mean; Beckenbach–Gini mean; Functional equation (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-0055-4_37

Ordering information: This item can be ordered from
http://www.springer.com/9781461400554

DOI: 10.1007/978-1-4614-0055-4_37

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-0055-4_37